Published and accepted articles:

  1. A. Kuznetsov "A direct evaluation of an integral of Ismail and Valent", to appear in the edited volume "Frontiers in Orthogonal Polynomials and q-Series", World Scientific Publisher

  2. A. Kuznetsov "Constructing measures with identical moments", to appear in the Proceedings of the American Mathematical Society

  3. A. Kuznetsov (2017) "On Dirichlet series and functional equations", Journal of Number Theory, 180, 498-511.

  4. B. Dyda, A. Kuznetsov and M. Kwasnicki (2017) "Eigenvalues of the fractional Laplace operator in the unit ball", Journal of the London Mathematical Society, 95, 500-518.

  5. B. Dyda, A. Kuznetsov and M. Kwasnicki (2017) "Fractional Laplace operator and Meijer G-function", Constructive Approximation, 45 (3), 427-448.

  6. R.v.d. Hofstad, M. Holmes, A. Kuznetsov and W. Ruszel (2016) "Strongly reinforced Polya urns with graph-based competition", Ann. Appl. Probab., 26 (4), 2494-2539.

  7. E. Furman, A. Kuznetsov, J. Su and R. Zitikis (2016) "Tail dependence of the Gaussian copula revisited", Insurance: Mathematics and Economics, 69, 97-103.

  8. R. Feng, A. Kuznetsov and F. Yang (2016) "A short proof of duality relations for hypergeometric functions" , J. Math. Anal. Appl., 443(1), 116-122.

  9. D. Hackmann and A. Kuznetsov (2016) "Approximating Levy processes with completely monotone jumps", Ann. Appl. Probab., 26 (1), 328-359.

  10. A. Kuznetsov (2015) "Explicit Hermite-type eigenvectors of the discrete Fourier transform" SIAM J. Matrix Anal. Appl., 36(4), 1443-1464.

  11. A. Kuznetsov (2015) "Computing the truncated theta function via Mordell integral", Math. Comp., 84, 2911-2926.

  12. D. Hackmann and A. Kuznetsov (2014) "Asian options and meromorphic Levy processes", Finance and Stochastics, 18, 825-844.

  13. T. Hasebe and A. Kuznetsov (2014) "On free stable distributions", Elect. Comm. in Probab., 19, article 56, 1-12.

  14. J. Burridge, A. Kuznetsov, M. Kwasnicki and A. E. Kyprianou (2014) "New families of subordinators with explicit transition probability semigroup", Stoch. Proc. Appl., 124(10): 3480-3495.

  15. A. Kuznetsov and M. Morales (2014) "Computing the finite-time expected discounted penalty function for a family of Levy risk processes", Scandinavian Actuarial Journal, 2014(1), 1-31.

  16. A. Kuznetsov, A.E. Kyprianou, J.C. Pardo and A.R. Watson (2014) "The hitting time of zero for a stable process" Electron. J. Probab. , 19 (paper 30), 1-35.

  17. A. Kuznetsov (2013) "On the convergence of the Gaver-Stehfest algorithm", SIAM J. Numer. Anal., 51(6): 2984-2998.

  18. D. Hackmann and A. Kuznetsov (2013) "A note on the series representation for the density of the supremum of a stable process" Elect. Comm. in Probab., 18, article 42, 1-5.

  19. A. Kuznetsov (2013) "On the density of the supremum of a stable process", Stoch. Proc. Appl., 123(3): 986-1003.

  20. A. Kuznetsov and J.C. Pardo (2013) "Fluctuations of stable processes and exponential functionals of hypergeometric Levy processes", Acta Applicandae Mathematicae, 123(1):113-139.

  21. A. Kuznetsov (2013) "Asymptotic approximations to the Hardy-Littlewood function", J. Comput. Appl. Math., 237(1), 603-613.

  22. A. Kuznetsov, A.E. Kyprianou and V. Rivero (2013) "The theory of scale functions for spectrally negative Levy processes", Levy Matters II, Springer Lecture Notes in Mathematics, Vol. 2061, 97-186.

  23. A. Kuznetsov and X. Peng (2012) "On the Wiener-Hopf factorization for Levy processes with bounded positive jumps", Stoch. Proc. Appl., 122(7), 2610-2638

  24. A. Kuznetsov, A.E. Kyprianou and J.C. Pardo (2012) "Meromorphic Levy processes and their fluctuation identities", Ann. Appl. Probab. , 22(3), 1101-1135.

  25. A. Kuznetsov, J.C. Pardo and M. Savov (2012) "Distributional properties of exponential functionals of Levy processes", Electron. J. Probab. , 17(8), 1-35.

  26. A. Kuznetsov (2012) "On the distribution of exponential functionals for Levy processes with jumps of rational transform", Stoch. Proc. Appl., 122(2), 654-663.

  27. A. Kuznetsov, A.E. Kyprianou, J.C. Pardo and K. van Schaik (2011) "A Wiener-Hopf Monte-Carlo simulation technique for Levy processes", Ann. Appl. Probab. , 21(6), 2171-2190.

  28. F. Hubalek and A. Kuznetsov (2011) "A convergent series representation for the density of the supremum of a stable process", Elect. Comm. in Probab., 16, 84-95.

  29. A. Kuznetsov (2011) "On extrema of stable processes", Ann. Probab., 39(3), 1027-1060.

  30. A. Kuznetsov (2011) "Analytic proof of Pecherskii-Rogozin identity and Wiener-Hopf factorization", Theory Probab. Appl., 55(3), 432-443.

  31. A. Kuznetsov (2010) "Wiener-Hopf factorization for a family of Levy processes related to theta functions", J. Appl. Prob., 47(4), 1023-1033.

  32. A. Kuznetsov (2010) "Wiener-Hopf factorization and distribution of extrema for a family of Levy processes", Ann. Appl. Probab. , 20(5), 1801-1830.

  33. C. Albanese and A. Kuznetsov (2009) "Transformations of Markov processes and classification scheme for solvable driftless diffusions", Markov Process. Relat. Fields, 15, 563-574.

  34. T.R. Hurd and A. Kuznetsov (2009) "On the first passage time for Brownian motion subordinated by a Levy process", J. Appl. Probab., 46, 181-198.

  35. A. Kuznetsov (2008) "Expansion of the Riemann Xi function in Meixner-Pollaczek polynomials", Canad. Math. Bull., 51 (4), 561-569.

  36. T.R.Hurd and A. Kuznetsov (2008) "Explicit formulas for Laplace transforms of stochastic integrals", Markov Process. Relat. Fields, 14, 277-290.

  37. A. Kuznetsov (2008) "On the Lanczos limit formula", Integral Transforms and Special Functions, 19(11), 853-858.

  38. A. Kuznetsov (2007) "Integral representations for the Dirichlet L-functions and their expansions in Meixner-Pollaczek polynomials and rising factorials", Integral Transforms and Special Functions, 18(11), 827-835.

  39. A. Kuznetsov (2007) "On the Riemann-Siegel formula", Proc. R. Soc. A 463, 2557-2568.

  40. T.R.Hurd and A. Kuznetsov (2007) "Affine Markov chain model of multifirm credit migration", Journal of Credit Risk, 3(1), 3-29

  41. C. Albanese and A. Kuznetsov (2005) "Affine lattice models", International Journal of Theoretical and Applied Finance, 8(2), 223-238.

  42. C. Albanese and A. Kuznetsov (2004) "Unifying volatility models", Risk Magazine, 17(3) , 94-98.



Submitted articles:

  1. A. Kuznetsov "Using q-calculus to study LDL^T factorization of a certain Vandermonde matrix"

  2. A. Kuznetsov and M. Kwasnicki "Spectral analysis of stable processes on the positive half-line"

  3. R. Feng, A. Kuznetsov and F. Yang "Exponential functionals of Levy processes and variable annuity guaranteed benefits"

  4. A. Kuznetsov and M. Kwasnicki "Minimal Hermite-type eigenbasis of the discrete Fourier transform"

  5. E. Furman, D. Hackmann and A. Kuznetsov "On log-normal convolutions: An analytical-numerical method with applications to economic capital determination"





Other